# SDR FDEA200911043850

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 24 STA 1379-1384 UPPER LOBES HAVE AREAS OF CORROSION. REMOVED CORROSION AND CHECKED LIMITS OF SEAT TRACK @ BS 1379-1384, RBL 24, AND   FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG. 101, DETAIL 4. FABRICATED NEW SEAT   TRACK ON N/R N00665. INSTALLED NNEW SEAT TRACK 2 BS 1320-1540, RBL 24, IAW SRM 51-40-  02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
